On Square Binormaland square n-Binormal Operators
K Meenambika1, C V Seshaiah2, N Sivamani3
1K Meenambika, Assistant Professor, Department of Mathematics, Sri Shanmugha College of Engineering and Technology, Sankari (Tamil Nadu), India.
2C V Seshaiah, Professor, Department of Basic Science and Humanities, GMR Institute of Technology, GMR Nagar, Rajam (Andhra Pradesh), India.
3N Sivamani, Associate Professor, Department of Mathematics, Tamil Nadu College of Engineering, Coimbatore (Tamil Nadu), India
Manuscript received on 01 May 2019 | Revised Manuscript received on 15 May 2019 | Manuscript published on 30 May 2019 | PP: 1669-1672 | Volume-8 Issue-7, May 2019 | Retrieval Number: G1012058719/19©BEIESP
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: In this paper, a new class of operator called square binormal and square n-binormal are introduced.The objective of this paper is to study conditions on B which imply square binormal[sqBN] and square n-binormal[sqnBN].A result is proved stating that every binormal operator is square binormal and an example is given stating that the converse is not true.It is also proved that square n-binormal operator and n-isometry operators are independent classes.
Keyword: Hilbert Space, Normal Operator, Binormal Operator, Isometry Operator.
Scope of the Article: Applied Mathematics and Mechanics.